# SDR USAA2015012900001

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 101,223 hours, 35,339 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 81020401
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR MOUNT ESCAPE SYS DOOR 4L.  GIRT BAR ENGAGEMENT LIGHT OFF WITH EVACUATION SLIDE ARMING LEVER IN ARM & ENGAGE POSITION AT ENTRY SERVICE DOOR.  REPOSITIONED THE ARMING TARGET.  SLIDE ARMED LIGHT OPERATIONS CHECKED GOOD.
